# SDR CHQA200500067

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 12,702 hours, 9,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IDENTIFIER IS INOPERATIVE.  TROUBLESHOT PROBLEM TO A BROKEN WIRE AT W192-8588-22 PRIOR TO SPLICE SP9048 REF EMB AWM 33-50-50.  REQUIRED REWIRE IAW EMB 145AMM 20-31-00.  OPS CHECK GOOD IAW CHQ JC E33-50-00-710-001.
